# SDR F3LA2010030300354

- Difficulty date: February 25, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N806FR
- Make and model: Airbus A318-111
- Aircraft serial: 2218
- Aircraft time: 20,765 hours, 10,865 cycles
- Engine: Cfmint CFM565B8P
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: D5361019720140
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NON ROUTINE NR N0249.  DURING C4 S1 C CHECK INSP NOTED CORROSION ON L1 DOOR ENTRYWAY STRIP.  MX R & R STRIP IAW WC CP053-12.
